RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 763–770 (Mi mz8262)  

Algebraically compact groups

V. I. Ushakov

Moscow Institute of Aviation Technology

Full text: PDF file (544 kB)

English version:
Mathematical Notes, 1978, 24:6, 906–909

Bibliographic databases:

UDC: 512.4
Received: 24.06.1976

Citation: V. I. Ushakov, “Algebraically compact groups”, Mat. Zametki, 24:6 (1978), 763–770; Math. Notes, 24:6 (1978), 906–909

Citation in format AMSBIB
\Bibitem{Ush78}
\by V.~I.~Ushakov
\paper Algebraically compact groups
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 763--770
\mathnet{http://mi.mathnet.ru/mz8262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522408}
\zmath{https://zbmath.org/?q=an:0411.22005}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 906--909
\crossref{https://doi.org/10.1007/BF01140016}


Linking options:
  • http://mi.mathnet.ru/eng/mz8262
  • http://mi.mathnet.ru/eng/mz/v24/i6/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:81
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019